# SDR LR7A06079

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 3759431R
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK  PER JOB CARD HB5302 FOUND RING SEGMENT SPLICE CRACKED AT FS 477, RBL 20, WL 285.  FABRICATED AND REPLACED SPLICE IAW SMP583 51-60, 51-70 AND LOCKHEED DWG 375943.
